Volume 29, Number 1

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 1, 29 (2011).
 

Full Article
   
Regular Articles:
 
   
Klaus Deckelnick and Michael Hinze
Variational Discretization of Parabolic Control Problems in the Presence of Pointwise State Constraints
J. Comp. Math., 29 (2011), pp. 1-15
. Abstract

 

Full Article
     

Xinghua Wang and Aimin Xu
On Matrix Identities and Determinant Identities for Composite Functions
J. Comp. Math., 29 (2011), pp. 16-25
. Abstract

 

Full Article
     
Xin Wen
The L1-Error Estimates for a Hamiltonian-preserving Scheme for the Liouville Equation with Piecewise Constant Potentials and Perturbed Initial Data
J. Comp. Math., 29 (2011), pp. 26-48
. Abstract
 

Full Article
     
Ishtiaq Ali
Convergence Analysis of Spectral Methods for Integro-Differential Equations with Vanishing Proportional Delays
J. Comp. Math., 29 (2011), pp. 49-60
. Abstract
 

Full Article
     
Caifang Wang and Tie Zhou
Local Convergence of an EM-like Image Reconstruction Method for Diffuse Optical Tomography
J. Comp. Math., 29 (2011), pp. 61-73
. Abstract
 

Full Article
     
Xiaonan Wu and Jiwei Zhang
High-Order Local Absorbing Boundary Conditions for Heat Equation in Unbounded Domains
J. Comp. Math., 29 (2011), pp. 74-90
. Abstract
 

Full Article
     
Jiming Yang and Yanping Chen
A Priori Error Estimates of a Combined Mixed Finite Element and Discontinuous Galerkin Method for Compressible Miscrible Displacement with Molecular Diffusion and Dispersion
J. Comp. Math., 29 (2011), pp. 91-107
. Abstract
 

Full Article
     
Lisa G. Davis and John R. Singler
Computational Issues in Sensitivity Analysis for 1D Interface Problems
J. Comp. Math., 29 (2011), pp. 108-130
. Abstract
 

Full Article
   

 

[BACK TO MAIN PAGE]